Trace expansions for pseudodifferential boundary problems for Dirac-type operators and more general systems

Gerd Grubb Mathematics Department, Copenhagen University

TBD mathscidoc:1701.332906

Arkiv for Matematik, 37, (1), 45-86, 1997.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 384 downloads ] [ 0 comments ] [ Cited by 45 ]
@inproceedings{gerd1997trace,
  title={Trace expansions for pseudodifferential boundary problems for Dirac-type operators and more general systems},
  author={Gerd Grubb},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203554798647715},
  booktitle={Arkiv for Matematik},
  volume={37},
  number={1},
  pages={45-86},
  year={1997},
}
Gerd Grubb. Trace expansions for pseudodifferential boundary problems for Dirac-type operators and more general systems. 1997. Vol. 37. In Arkiv for Matematik. pp.45-86. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203554798647715.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved